# SDR USAASB08064

- Difficulty date: August 18, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - MAINTENANCE REPORTED THE AFT MEGAPHONE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT MEGAPHONE.  OPERATIONAL CHECK GOOD.  (S)
